Eigenvalues of one-dimensional non-self-adjoint Dirac operators and applications

Cuenin, Jean-Claude; Siegl, Petr (2018). Eigenvalues of one-dimensional non-self-adjoint Dirac operators and applications. Letters in mathematical physics, 108(7), pp. 1757-1778. Springer 10.1007/s11005-018-1051-6

[img] Text
10.1007_s11005-018-1051-6.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (530kB) | Request a copy

We analyze eigenvalues emerging from thresholds of the essential spectrum of one-dimensional Dirac operators perturbed by complex and non-symmetric potentials. In the general non-self-adjoint setting, we establish the existence and asymptotics of weakly coupled eigenvalues and Lieb–Thirring inequalities. As physical applications, we investigate the damped wave equation and armchair graphene nanoribbons.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Siegl, Petr

Subjects:

500 Science > 510 Mathematics

ISSN:

0377-9017

Publisher:

Springer

Language:

English

Submitter:

Olivier Bernard Mila

Date Deposited:

16 May 2019 16:47

Last Modified:

23 Oct 2019 13:32

Publisher DOI:

10.1007/s11005-018-1051-6

BORIS DOI:

10.7892/boris.126064

URI:

https://boris.unibe.ch/id/eprint/126064

Actions (login required)

Edit item Edit item
Provide Feedback